Information

Dear user, the application need JavaScript support. Please enable JavaScript in your browser.

You are browsing as a GUEST
Title of the item:

Hurwicz’s criterion and the equilibria of duopoly models

Title :
Hurwicz’s criterion and the equilibria of duopoly models
Authors :
Zapata, A.
Caraballo, M. A.
Monroy, L.
Mármol, A. M.
Show more
Source :
Central European Journal of Operations Research. 27(4):937-952
Academic Journal
Please log in to access the full text.

We use cookies to help identify your computer so we can tailor your user experience, track shopping basket contents and remember where you are in the order process.